Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have sinus infection, nausea, heart palpitation and neck pain. Taking antibiotic. Any effective medicine?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
I have a sinus infection and nausea, also some heart palipations that last 20 minutes or so. Went to doctors and was put on antibiotics for sinus infection. This morning felt palipations, chest pressure going into my neck, shoulders & collar bone that lasted a few hours and has still not completely gone away; still pain in the right side of my neck into my collar bone.
Posted Fri, 1 Mar 2013 in General Health
Answered by Dr. Rahul Kumar 2 hours later
Thanks for the query.

Sinus infections and palpitations and usually not related.

In your case it may be due to. .
1.Thyroid disorder.
2. Adverse drug reaction.
3. Rarely, myocardial infarction

I would like to know, the following..
1. Are You suffering from hypothyroidism or hyperthyroidism ?
2. Are you taking any medication for the thyroid disorder ?
3. Which antibiotic has been prescribed by your doctor ?
4. Did you experience similar palpitations any time in the past ? If yes, was there any chest pain or feeling of heaviness in the chest with sweating.

Kindly answer the above to help me in finding out a cause for your palpitations.

Wishing you good health.

Thank you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor